Table of Contents Author Guidelines Submit a Manuscript
Letter to the Editor
Research Article
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 394212, 2 pages
http://dx.doi.org/10.1155/2012/394212
Letter to the Editor

An Aproximation to Solution of Space and Time Fractional Telegraph Equations by the Variational Iteration Method

National Engineering Laboratory for Modern Silk, College of Textile and Engineering, Soochow University, 199 Ren-ai Road, Suzhou 215123, China

Received 23 August 2012; Accepted 1 September 2012

Copyright © 2012 Ji-Huan He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Sevimlican suggested an effective algorithm for space and time fractional telegraph equations by the variational iteration method. This paper shows that algorithm can be updated by either variational iteration algorithm-II or the fractional variational iteration method.